# SDR 06FDEA1241

- Difficulty date: March 27, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  LT WING, INBOARD AILERON, LOWER SIDE, STA XIA = 347-341:   3EA DENT IN AREA 3.4 X 3.7 INCH, MAX DEPTH .190 INCH.  NO DAMAGE FOUND AT RIB LOCATION.  ACCOMPLISHED LT INBOARD LOWER SKIN REPAIR IAW SRM 57-10-00 FIG 56, VOL I.
